From Kansas City, Kansas, USA:
My sugar levels vary from very low where I'm shaking and barely able to function, to very high where I can't seem to stay awake. I have told my doctor and nothing has changed. I'm losing weight and feel poorly. I test four times a day and inject two types of insulin, and I've tried several pills in the past, but have not been able to get control, and my daily average has continued to climb. Is three and a half years a normal trial period to get control?
It sounds like you are spending lots of energy but are not getting the results you would like. In fact, it sounds like your sugars are not well controlled at all. I think this probably deserves more considerations by you and your physician. Are you ready for a different insulin regimen? Should you be on different types of insulin? Are there any other issues relating to your lifestyle that need to be changed? These are the kind of questions you need to address with your diabetes care team. If you are not receiving instruction in this direction, you may need to request another opinion.
Original posting 29 Sep 2001
Posted to Daily Care
Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2016. Comments and Feedback.